# SDR AALA971545

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ORY - FLT 42 - LEFT GENERATOR DRIVE LIGHT FLICKERING CONTINOUSLY THEN CAME ON STEADY WITH L GEN DRIVE EICAS MESSAGE LEFT GEN DRIVE WAS DISCONNECTED AS PER PROCEDURE.  REPLACED LEFT IDG PER MM 24-11-01 PERF ENGINE RUN AND DISCONNECT TEST ALL CHECKS OK.  (M)
